# SDR ASAA2019111931393

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,829 hours, 14,922 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 12311
- Condition: Failed
- Location: Nr 2 Bleed Sys
- Part time: 31,453 hours, 9,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE ON RIGHT SIDE. GROUNDED - YES. MANUALLY CYCLED THE PRSOV AND PCCV W/ NO DEFECT. VERIFIED ALL LINES TO BAR AND PRSOV ARE TIGHT. NO CIRCUIT BREAKERS TRIPPED. W/ APU AS BLEED SOURCE, BOTH DUCT PRESSURE NEEDLES ARE MARRIED. WHEN CYCLING #2 BLEED SWITCH, HEARD AND FELT CLICKING AT BAR SOLENOID. NOTE: FLIGHT CREW REPORTS THAT W/ #2 ENGINE AS BLEED SOURCE, R/H DUCT PRESSURE REMAINED AT 0 REGARDLESS OF THRUST SETTING, PACK SETTING, AND ANT-ICE SETTING. NO BLEED TRIP INDICATIONS. PRSOV AND HIGH STAGE REGULATOR FAILED HEALTH CK T/C NG-36WC-00001. REPLACED PRSOV PER B737-800 AMM 36-11-04, LK AND OPS CK GOOD. REPLACED HIGH STAGE REG PER AMM 36-11-07, OPS CK GOOD. IDLE RUN OPS CK GOOD WITH 20PSI PRESENT AT IDLE AND BLEED AIR SHUTS OFF/TURNS ON NORMAL. CROSSOVER CK'S GOOD REF AMM 36-11-00-710-801, GROUND VERIFICATION SUCCESSFUL.
